# SDR 96UAL900396

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: 582214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP FROM ROW 5 THROUGH ROW 7 REMAINS ON WITH POWER REMOVED FROM AIRCRAFT.  *S/D*  POWER SUPPLY FOR THE AFFECTED EEL SECTION WOULD NOT RESET FOLLOWING AN EEL LIGHTING TEST.  REPLACED POWER SUPPLY, OPERATION NORMAL.
